# SDR HEEA967717

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Skin Broken
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS SKIN BROKEN BETWEEN INNER AND OUTER DOUBLERS ON THE LOWER SIDE.  THE LEADING EDGE ABRASION STRIP HAS A CRACK WITH A STOP DRILL.
